# SDR DL73E950771

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6546921528
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A 0.70 INCH CRACK WAS FOUND IN THE INNER RADIUS OF THE FORWARD CARGO DOOR FRAME.  THE CRACK IS LOCATED ON THE FORWARD EDGE OF THE DOOR BETWEEN DOOR STOP NR 4 & NR 5.  REPAIRED PER ERA 270046-14AD.
